Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

Contents of Volume 8, Number 4

All articles in this issue are freely accessible.

The Willmore functional on Lagrangian tori: its relation to area and existence of smooth minimizers
William P. Minicozzi.
J. Amer. Math. Soc. 8 (1995), 761-791
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1311825
Chern-Schwartz-MacPherson classes and the Euler characteristic of degeneracy loci and special divisors
Adam Parusiński and Piotr Pragacz.
J. Amer. Math. Soc. 8 (1995), 793-817
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1311826
Localization for derived categories of $(\mathfrak{g},K)$-modules
Joseph Bernstein and Valery Lunts.
J. Amer. Math. Soc. 8 (1995), 819-856
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1317229
On the heat kernel of the Bergmann metric on algebraic varieties
Peter Li and Gang Tian.
J. Amer. Math. Soc. 8 (1995), 857-877
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1320155
On the critical semilinear wave equation outside convex obstacles
Hart F. Smith and Christopher D. Sogge.
J. Amer. Math. Soc. 8 (1995), 879-916
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1308407
Threshold functions for Ramsey properties
Vojtěch Rödl and Andrzej Ruciński.
J. Amer. Math. Soc. 8 (1995), 917-942
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1276825
On ranks of twists of elliptic curves and power-free values of binary forms
C. L. Stewart and J. Top.
J. Amer. Math. Soc. 8 (1995), 943-973
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1290234
On base change for odd orthogonal groups
J. W. Cogdell and I. I. Piatetski-Shapiro.
J. Amer. Math. Soc. 8 (1995), 975-996
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1290233
Mappings of real algebraic hypersurfaces
M. S. Baouendi and Linda Preiss Rothschild.
J. Amer. Math. Soc. 8 (1995), 997-1015
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1317227